# SDR DALA2018082905327

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 58,355 hours, 31,935 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skate Angle
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL EXTERIOR RT SKATE ANGLE WAS CRACKED,  EMANATING FROM THE REAR SPAR ATTACH FASTENER. REPAIRED THE SKATE ANGLE IAW PRI 570843-14, REV 0, AND ERA 570843-14 REV ORIGINAL.
